Vol. 6, No. 3, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The relative $L^2$ index theorem for Galois coverings

Moulay-Tahar Benameur

Vol. 6 (2021), No. 3, 503–541

Given a Galois covering of complete spin manifolds where the base metric has positive scalar curvature near infinity, we prove that for small enough 𝜖 > 0, the 𝜖 spectral projection of the Dirac operator has finite trace in the Atiyah von Neumann algebra. This allows us to define the L2 index in the even case, and we prove its compatibility with the Xie–Yu higher index and deduce L2 versions of the classical Gromov–Lawson relative index theorems. Finally, we briefly discuss some Gromov–Lawson L2 invariants.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

$L^2$ index theorem, Galois covering, relative index, Gromov–Lawson theorem, Dirac operator, complete manifold, spin structure, positive scalar curvature
Mathematical Subject Classification 2010
Primary: 32Q10, 53C27
Secondary: 53C12, 57R30
Received: 3 June 2020
Revised: 7 October 2020
Accepted: 4 January 2021
Published: 11 September 2021
Moulay-Tahar Benameur
Institut Montpellierain Alexander Grothendieck
Université de Montpellier